Publicaciones

HOME » INVESTIGACIÓN » PUBLICACIONES

Publicaciones 2023

Artículos WoS

1.-
Carocca, Ángel; Reyes-Carocca, Sebastián; Rodríguez, Rubí E. Abelian varieties and Riemann surfaces with generalized quaternion group action. Journal of Pure and Applied Algebra, Vol. 227 (2023), no. 11, 107398.
DOI: 10.1016/j.jpaa.2023.107398

2.-
Gromadzki, Grzegorz; Hidalgo, Rubén A. Structural description of dihedral extended Schottky groups and application in study of symmetries of handlebodies. Topology and its Applications, Vol. 339, Part A (2023), 108568.
DOI: 10.1016/j.topol.2023.108568

3.-
Hidalgo, Rubén A. Quadrangular \(\mathbb Z_p^1\)-actions on Riemann surfacesEur. J. Math, Vol. 9 (2023), no. 3, Paper No. 63, 23 pp.
DOI: 10.1007/s40879-023-00664-7

4.-
Hidalgo, Rubén A. Homology group automorphisms of Riemann surfaces. Mosc. Math. J. Vol. 23 (2023), no. 1, pp. 113–120.
DOI: 10.17323/1609-4514-2023-23-1-113-120

5.-
Hidalgo, Rubén A. Smooth quotients of generalized Fermat curves. Rev. Mat. Complut., Vol. 36 (2023), no. 1, pp. 27–55.
DOI: 10.1007/s13163-022-00422-5
6.-
Hidalgo, Rubén A.; Morales, Israel. Realising countable groups as automorphisms of origamis on the Loch Ness monster. Archiv der Mathematik, Vol. 120 (2023), no. 4, pp. 355–360.
DOI: 10.1007/s00013-023-01835-4